# SDR USAA2011012890403

- Difficulty date: January 23, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 59,025 hours, 39,930 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32352
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - CRACK IN FUSELAGE FRAME AT BS 500F AT S21L.  REPAIRED FUSELAGE FRAME AT BS 500F AT S21L IAW B373 SRM 53-00-07 REPAIR 13.
